# SDR U2RA2020121500001

- Difficulty date: December 7, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 75,184 hours, 25,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 60354
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR "L-1" EMERGENCY EXIT SIGN INOPERABLE, REF. LP 43423-2.  REMOVED AND REPLACED THE BATTERY PACK AT BS 711, EQUIPMENT NR M10799, PER B757 AMM 33-51-07.
